Y. Ait-sahalia, Transition densities for interest rate and other nonlinear diffusions, J. Financ, vol.54, pp.1361-1395, 1999.

Y. Ait-sahalia, Maximum likelihood estimation of discretely sampled diffusions: a closed-form approximation approach, Econometrica, vol.70, pp.223-262, 2002.

Y. Ait-sahalia, Closed-form likelihood expansions for multivariate diffusions, Ann. Stat, vol.36, pp.906-937, 2008.

A. Beskos, . Papaspiliopoulos, and . Roberts, Retrospective exact simulation of diffusion sample paths with applications, Bernoulli, vol.12, issue.6, p.1098, 2006.

A. Beskos, . Papaspiliopoulos, and . Roberts, A factorisation of diffusion measure and finite sample path constructions, Methodol. Comput. Appl. Probab, vol.10, issue.1, pp.85-104, 2008.

A. Beskos, . Papaspiliopoulos, P. Go-roberts, and . Fearnhead, Exact and computationally efficient likelihood-based estimation for discretely observed diffusion processes (with discusion), J. Roy. Statist. Soc. Ser. B, vol.68, issue.3, pp.333-382, 2006.

O. Cappé, . Moulines, and . Rydén, Inference in hidden Markov models, 2005.

P. Del-moral, . Jacod, and . Protter, The Monte Carlo method for filtering with discrete-time observations, Probab. Theory Relat. Fields, vol.120, pp.346-368, 2001.

A. P. Dempster, . Laird, and . Db-rubin, Maximum likelihood from incomplete data via the EM algorithm, J. Roy. Statist. Soc. B, vol.39, issue.1, pp.1-38, 1977.

R. Douc, . Garivier, . Moulines, and . Olsson, Sequential Monte Carlo smoothing for general state space hidden Markov models, Ann. Appl. Probab, vol.21, issue.6, pp.2109-2145, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00839311

A. Doucet, C. Godsill, and . Andrieu, On sequential Monte-Carlo sampling methods for Bayesian filtering, Stat. Comput, vol.10, pp.197-208, 2000.

A. Doucet, C. Godsill, and . Andrieu, On sequential monte-carlo sampling methods for bayesian filtering, Stat. Comput, vol.10, pp.197-208, 2000.

P. Fearnhead, . Papaspiliopoulos, and . Roberts, Particle filters for partially observed diffusions, J. Roy. Statist. Soc. Ser. B, vol.70, issue.4, pp.755-777, 2008.

P. Fearnhead, . Latuszynski, G. Go-roberts, and . Sermaidis, Continuous-time importance sampling: Monte Carlo methods which avoid time-discretisation error, 2017.

P. Gloaguen, M. Étienne, and L. Corff, Stochastic differential equation based on a multimodal potential to model movement data in ecology, Journal of the Royal Statistical Society: Series C
URL : https://hal.archives-ouvertes.fr/hal-01207001

. Sj-godsill, . Doucet, and . West, Monte Carlo smoothing for non-linear time series, J. Am. Stat. Assoc, vol.50, pp.438-449, 2004.

N. Gordon, A. F. Salmond, and . Smith, Novel approach to nonlinear/non-Gaussian bayesian state estimation, IEE Proc. F. Radar Sig. Process, vol.140, pp.107-113, 1993.

M. Hürzeler and . Hr-künsch, Monte Carlo approximations for general state-space models, J. Comput. Graph. Stat, vol.7, pp.175-193, 1998.

N. Kantas, S. S. Doucet, J. Singh, . Maciejowski, and . Chopin, On particle methods for parameter estimation in state-space models, Stat. Sci, vol.30, issue.3, pp.328-351, 2015.

M. Kessler, Estimation of an ergodic diffusion from discrete observations, Scand. J. Stat, vol.24, issue.2, pp.211-229, 1997.

M. Kessler, . Lindner, and . Sorensen, Statistical methods for stochastic differential equations, 2012.

G. Kitagawa, Monte-Carlo filter and smoother for non-Gaussian nonlinear state space models, J. Comput. Graph. Stat, vol.1, pp.1-25, 1996.

. S-le-corff and . Fort, Convergence of a particle-based approximation of the block online Expectation Maximization algorithm, ACM Trans. Model. Comput. Simul, vol.23, issue.1, 2013.

. S-le-corff and . Fort, Online expectation maximization based algorithms for inference in hidden Markov models, Electron. J. Stat, vol.7, pp.763-792, 2013.

C. Li, Maximum-likelihood estimation for diffusion processes via closed-form density expansions, Ann. Stat, vol.41, issue.3, pp.1350-1380, 2013.

J. Olsson, . Cappe, . Douc, and . Moulines, Sequential monte carlo smoothing with application to parameter estimation in nonlinear state space models, Bernoulli, vol.14, issue.1, pp.155-179, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00096080

J. Olsson and . Strojby, Particle-based likelihood inference in partially observed diffusion processes using generalised Poisson estimators, Electron. J. Stat, vol.5, pp.1090-1122, 2011.

J. Olsson and . Westerborn, Efficient particle-based online smoothing in general hidden Markov models: the PaRIS algorithm, Bernoulli, vol.3, pp.1951-1996, 2017.

T. Ozaki, A bridge between nonlinear time series models and nonlinear stochastic dynamical systems: a local linearization approach, Stat. Sin, vol.2, pp.1130-135, 1992.

M. K. Pitt and . Shephard, Filtering via simulation: Auxiliary particle filters, J. Am. Stat. Assoc, vol.94, issue.446, pp.590-599, 1999.

G. Poyiadjis, S. S. Doucet, and . Singh, Particle approximations of the score and observed information matrix in state space models with application to parameter estimation, Biometrika, vol.98, pp.65-80, 2011.

I. Shoji and . Ozaki, Estimation for nonlinear stochastic differential equations by a local linearization method 1, Stoch. Anal. Appl, vol.16, issue.4, pp.733-752, 1998.

M. Uchida and . Yoshida, Adaptive estimation of an ergodic diffusion process based on sampled data, Stoch. Process. Appl, vol.122, issue.8, pp.2885-2924, 2012.

W. Wagner, Unbiased Monte Carlo estimators for functionals of weak solutions of stochastic differential equations, Stochast. Stochast. Rep, vol.28, pp.1-20, 1989.